Ask a doctor

How do I counteract lip injection swelling? (Photo)

I had restylane lip injections 11 weeks ago and I'm having a major reaction now. Major swelling in the right upper, lower left, and left nasal labial fold. This is the fourth morning and it seems to be worse in the mornings, but much worse this morning. The swelling is getting worse every morning. Please advise.

Doctor Answers (3)

Restylane and swelling

+1
If you are having swelling or a reaction to restylane injection in your lips from 11 weeks ago I suggest you return to your treating physician for examination.  It is impossible to say from the photo and you need appropriate care.


New York Dermatologist
5.0 out of 5 stars 27 reviews

How do I counteract lip injection swelling?

+1
Swelling is very common after lip injections, its best you schedule a follow-up consult with your provider for an in person examination 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

How do I counteract lip injection swelling?

+1
ONLY IN PERSON examination  and opinions are needed NOW... Best to seek IN PERSON second opinions... 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.